# SDR DALA2025071505327

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 GOUGE ON FITTING BTW 3 TO 5 O'CLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 1 TO 4 O'CLOCK POSITION, HOLE #5 CORROSION ON FITTING BTW 12 TO 5 O'CLOCK POSITION, HOLE #6 SCRATCHES ON SKIN AND FITTING BTW 1 TO 6 O'CLOCK POSITION, HOLE #7 SCRATCHES ON SKIN BTW 8 TO 12 O'CLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 1 TO 5 O'CLOCK POSITION AND HOLE #9 SCRATCHES ON SKIN BTW 12 TO 3 O'CLOCK POSITION. IN REF: CARD 5720-01100-04A JOB# 115-0001 STEP 14. C. CORRECTIVE ACTION: SUMMARY OF NRC 00114: HOLES #3 TO #9 WERE REAMED TO FIRST OVERSIZE WITH FINAL DIAMETER OF 0.5785IN PER AMDS 5720-01100-04A AND (ET) BHEC INSPECTION WAS ACCOMPLISHED ON HOLES #3 TO #9. NO CRACKS WERE FOUND AFTER REAMED PER AMDS 5720-01100-04A. (1076625)
